Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 48, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 2, 2012, 3:51 PM CDT for Harris County, Montgomery County, Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2012, 3:51 PM CDT (20:51 UTC)
- Expired
- Apr 2, 2012, 4:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Harris County, TX, Montgomery County, TX
The radar
The Houston radar (KHGX), 95 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 3:59 PM CDT | HAIL 1 | 4 Nw The Woodlands, TX | HAIL REPORT WAS AT THE INTERSECTION OF FM 1488 AND FM 2978. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3588 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 441 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
823 WUUS54 KHGX 022051 SVRHGX TXC201-339-022145- /O.NEW.KHGX.SV.W.0048.120402T2051Z-120402T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 351 PM CDT MON APR 2 2012 THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN HARRIS COUNTY IN SOUTHEAST TEXAS... MONTGOMERY COUNTY IN SOUTHEAST TEXAS... * UNTIL 445 PM CDT * AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO QUARTER SIZE. THESE STORMS WERE LOCATED SOUTH OF SHENANDOAH AND TO THE EAST OF PINEHURST AND WERE MOVING NORTHEAST AT 25 MPH. * LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT LIMITED TO SHENANDOAH...PORTER HEIGHTS...WOODLOCH...CUT AND SHOOT AND CONROE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW! && PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE... OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3045 9536 3026 9517 3008 9538 3017 9570 TIME...MOT...LOC 2048Z 244DEG 17KT 3017 9559 3011 9538 $$
1 follow-up statement
786 WWUS54 KHGX 022138 SVSHGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 438 PM CDT MON APR 2 2012 TXC201-022147- /O.CAN.KHGX.SV.W.0048.000000T0000Z-120402T2145Z/ HARRIS TX- 438 PM CDT MON APR 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR HARRIS COUNTY IS CANCELLED...THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. && PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE... OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3016 9546 3028 9554 3045 9536 3026 9517 TIME...MOT...LOC 2137Z 244DEG 17KT 3027 9535 3021 9514 $$ TXC339-022145- /O.CON.KHGX.SV.W.0048.000000T0000Z-120402T2145Z/ MONTGOMERY TX- 438 PM CDT MON APR 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR MONTGOMERY COUNTY... AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED BETWEEN CONROE AND...MOVING NORTHEAST AT 20 MPH. THIS SEVERE THUNDERSTORM WARNING MAY NEED TO BE EXTENDED IN TIME. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CONROE...WOODLOCH AND CUT AND SHOOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW! && PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE... OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3016 9546 3028 9554 3045 9536 3026 9517 TIME...MOT...LOC 2137Z 244DEG 17KT 3027 9535 3021 9514 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:37 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 2, 12:37 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1237 PM CDT MON APR 2 2012
.AVIATION...
MCV EAST OF UTS LIFTING NORTHEAST WITH MOST PRECIP OVER EXCEPT FOR
A SMALL AREA OF SCATTERED SHRA/TSRA FROM AROUND CXO-IAH-EFD-BPT.
THESE SOUTHERN STORMS SHOULD BE OUT OF THE VICINITY IN THE NEXT
HOUR OR SO. EXPECT SOUTH-SOUTHEAST WINDS TO RESPOND VIGOROUSLY IN
THE WAKE OF THE DEPARTING CONVECTIVE COMPLEX AND THE PRESSURE
FALLS IN WEST TEXAS INCREASING TO 10-15KTS AND GUSTY. VFR CIGS
WILL END TONIGHT AS LOWER DECK DEVELOPS AROUND 1500-2000FT AFTER
03Z AND CONTINUE THROUGH THE EARLY MORNING HOURS. EXPECT A ROUND
OF SHRA/TSRA TO BE MARCHING EAST FROM THE HILL COUNTRY AND NEARING
CLL AFTER 03/18Z AND IAH 03/21Z. WILL PROBABLY GET A FEW SHOWERS
UNDERNEATH THE CAP ON THE MODERATE ONSHORE FLOW AFTER 08Z NEARER
TO THE COAST.
45
&&
.PREV DISCUSSION... /ISSUED 1100 AM CDT MON APR 2 2012/
UPDATE...
STRONG THUNDERSTORMS ALONG THE LEADING EDGE OF THE MCS THAT IS
MOVING THROUGH SOUTHEAST TEXAS THIS MORNING HAVE PUSHED OUT OF ALL
BUT OUR FAR NORTHEASTERN COUNTIES. WIDESPREAD LIGHT PRECIPITATION
REMAINS ACROSS THE EASTERN HALF OF SOUTHEAST TEXAS BUT SHOULD BE
COMING TO AN END OVER THE NEXT HOUR OR SO. HAVE TRENDED POPS
DOWNWARD THIS AFTERNOON ACROSS OUR EASTERN COUNTIES AS THIS SYSTEM
CONTINUES TO PUSH OFF TO THE EAST AND NORTHEAST. SKIES ARE
BEGINNING TO CLEAR ACROSS OUR WESTERN COUNTIES AND WE SHOULD STILL
SEE A FAIRLY WARM AFTERNOON ACROSS THE REGION. HAVE LOWERED TEMPS
SLIGHTLY FOR OUR CENTRAL AND NORTHEASTERN COUNTIES AS
PRECIPITATION AND LINGERING CLOUD COVER SHOULD HELP TO HOLD MAX
TEMPS IN THE LOW 80S. UPDATED GRIDS ALREADY OUT. 38
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 82 70 80 64 82 / 30 20 50 50 10
HOUSTON (IAH) 83 71 83 67 85 / 30 20 50 50 20
GALVESTON (GLS) 81 73 81 71 81 / 40 20 50 50 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TUESDAY MORNING FOR
THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY FROM 1 AM TO 8 AM CDT TUESDAY FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH LATE TONIGHT FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
&&
DISCUSSION...38
AVIATION/MARINE...45Hazardous weather outlook, Apr 2, 5:42 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 542 AM CDT MON APR 2 2012 TXZ199-200-210>214-226-227-235>238-030530- AUSTIN-BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-HARRIS- JACKSON-LIBERTY-MATAGORDA-MONTGOMERY-WALLER-WHARTON- 542 AM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON. SOME OF THE STORMS COULD BE STRONG TO SEVERE WITH WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER POTENT UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE SOUTHERN PLAINS ON TUESDAY AND WEDNESDAY. THIS FEATURE WILL TRIGGER ADDITIONAL THUNDERSTORMS. SOME OF THE STORMS COULD AGAIN BE STRONG AND CONTAIN DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD PREPARE FOR POSSIBLE ACTIVATION LATER TODAY. TXZ163-164-176>179-195>198-030530- BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-POLK-SAN JACINTO-TRINITY- WALKER-WASHINGTON- 542 AM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A MID LEVEL SHORT WAVE WILL MOVE NORTHEAST TODAY AND THIS FEATURE WILL TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS. WEAK CAPPING IS PRESENT THIS MORNING BUT MODEST HEATING SHOULD ALLOW THE CAP TO BREAK. STORMS THAT DEVELOP THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THE BEST CHANCE TO EXPERIENCE HAZARDOUS WEATHER WILL LIE NORTH OF A BRENHAM TO HUNTSVILLE TO CLEVELAND LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER POTENT UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE SOUTHERN PLAINS ON TUESDAY AND WEDNESDAY. THIS FEATURE WILL TRIGGER ADDITIONAL THUNDERSTORMS. SOME OF THE STORMS COULD AGAIN BE STRONG AND CONTAIN DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD PREPARE FOR POSSIBLE ACTIVATION LATER TODAY.
In the hours before
Special weather statement, Apr 2, 10:09 AM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1009 AM CDT MON APR 2 2012
TXZ163-164-179-021615-
HOUSTON-POLK-TRINITY-
1009 AM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 1007 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 34 MILES SOUTHEAST OF CROCKETT...MOVING NORTH AT
30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...PENNINGTON...LATEXO...
KENNARD AND CROCKETT.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3152 9509 3147 9509 3145 9501 3086 9495
3081 9517 3084 9523 3087 9525 3089 9523
3091 9527 3135 9552 3153 9532 3153 9510
TIME...MOT...LOC 1509Z 167DEG 26KT 3092 9513Special weather statement, Apr 2, 1:18 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
118 PM CDT MON APR 2 2012
TXZ200-214-021900-
CHAMBERS-LIBERTY-
118 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 12 MILES SOUTH OF LIBERTY...MOVING
NORTHEAST AT 25 MPH. THE STORM WILL BE CAPABLE OF WIND GUSTS OF UP
TO 40 MPH AND HAIL UP TO ONE HALF INCH.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WALLISVILLE...MOSS
HILL...LIBERTY...KENEFICK...HARDIN...DEVERS...DAYTON LAKES...DAYTON
AND COVE.
LAT...LON 2975 9479 2986 9496 3031 9482 3027 9465
3012 9459 3012 9445 3011 9444
TIME...MOT...LOC 1818Z 216DEG 22KT 2988 9481Local storm report, Apr 2, 1:50 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
150 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HAIL LIBERTY 30.05N 94.80W
04/02/2012 E1.00 INCH LIBERTY TX LAW ENFORCEMENT
LIBERTY COUNTY SHERIFFS OFFICE REPORTED DIME AND
QUARTER SIZED HAIL FALLING FOR 7 OT 8 MINUTES AT THE
OFFICE.
&&
EVENT NUMBER HGX1200001
PROCHAZKASpecial weather statement, Apr 2, 2:26 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
226 PM CDT MON APR 2 2012
TXZ163-164-178-179-200-022030-
HOUSTON-LIBERTY-POLK-SAN JANCINTO-TRINITY-
226 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LOVELADY TO
ONALASKA TO SEGNO...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...SEGNO...ROMAYOR...
PENNINGTON...MOSCOW...LEGGETT...APPLE SPRINGS...SEVEN OAKS...
LOVELADY...LIVINGSTON...KENNARD AND GOODRICH.
SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3138 9495 3135 9495 3133 9489 3114 9483
3109 9462 3105 9457 3100 9465 3050 9453
3048 9472 3032 9466 3026 9473 3119 9553
3149 9510
TIME...MOT...LOC 1925Z 279DEG 23KT 3110 9536 3031 9468Special weather statement, Apr 2, 2:36 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
236 PM CDT MON APR 2 2012
TXZ213-227-022030-
FORT BEND-HARRIS-
236 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR THE SUGAR LAND AND MISSOURI CITY AREA...
MOVING NORTHEAST AT 25 MPH. THESE STORMS ARE SHOWING SIGNS OF
BECOMING SEVERE...AND SEVERE THUNDERSTORM WARNINGS MIGHT BE NEEDED.
LARGE HAIL UP TO QUARTER SIZE IS POSSIBLE.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...MEMORIAL...WEST
UNIVERSITY PLACE...TOWN WEST...SUGAR LAND...STAFFORD...SPRING
VALLEY...PINEY POINT VILLAGE...MISSOURI CITY...MEADOWS...HUNTERS
CREEK VILLAGE...HOUSTON...HILSHIRE VILLAGE...FRESNO...BUNKER HILL
VILLAGE AND BELLAIRE.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 2959 9537 2958 9542 2955 9543 2951 9550
2961 9567 2986 9552 2967 9525
TIME...MOT...LOC 1935Z 217DEG 24KT 2964 9552The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:35 AM CDT | Special Marine Warning | HGX | 115 min | |
| Apr 2, 5:00 AM CDT | Special Weather Statement | HGX | Jackson | 45 min |
| Apr 2, 5:45 AM CDT | Special Weather Statement | HGX | Matagorda, Wharton | 60 min |
| Apr 2, 5:47 AM CDT | Special Marine Warning | HGX | 58 min | |
| Apr 2, 6:40 AM CDT | Special Marine Warning | HGX | 2 hr | |
| Apr 2, 6:49 AM CDT | Special Weather Statement | HGX | Brazoria, Colorado, Wharton | 56 min |
| Apr 2, 6:56 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Harris | 49 min |
| Apr 2, 7:24 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller, Washington | 26 min |
| Apr 2, 7:47 AM CDT | Special Weather Statement | HGX | Harris, Montgomery | 43 min |
| Apr 2, 8:03 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty | 42 min |
| Apr 2, 8:28 AM CDT | Special Weather Statement | HGX | Chambers, Liberty | 62 min |
| Apr 2, 9:47 AM CDT | Areal Flood Advisory | HGX | Liberty, Polk, San Jacinto | 118 min |
| Apr 2, 10:09 AM CDT | Special Weather Statement | HGX | Houston, Trinity | 66 min |
| Apr 2, 10:37 AM CDT | Small Craft Advisory | HGX | 17 hr | |
| Apr 2, 1:18 PM CDT | Special Weather Statement | HGX | Liberty | 42 min |
| Apr 2, 1:23 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 39 min |
| Apr 2, 1:23 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto | 37 min |
| Apr 2, 1:51 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 54 min |
| Apr 2, 2:26 PM CDT | Special Weather Statement | HGX | Polk, Trinity | 64 min |
| Apr 2, 2:36 PM CDT | Special Weather Statement | HGX | Harris | 54 min |
| Apr 2, 2:46 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 35 min |
| Apr 2, 2:51 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery, Waller | 54 min |
| Apr 2, 3:18 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery | 43 min |
| Apr 2, 4:56 PM CDT | Special Weather Statement | HGX | San Jacinto | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.